# SDR MALA110107

- Difficulty date: April 14, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 8,062 hours, 5,074 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Bs 501 S22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET NR 22 SURROUNDING SKIN BURNED FS 501, STR 22 LT.  REPAIRED AREA IAW REO 60-53-00-157.  PERFORMED HFEC AND APPLIED TOP COAT.  ALL WORK DONE IAW EOR53116.
